MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MICROTEK; PROBE CVR GEN PURP 6X96IN ADHESION

MICROTEK MEDICAL LLC MICROTEK; PROBE CVR GEN PURP 6X96IN ADHESION
Model Number APC1292
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Adhesive issues were reported in the probe covers.They are partially sticky and cause a tear in the probe cover.No patient injuries, infections, or complications were reported.

Brand Name
MICROTEK
Common Device Name
PROBE CVR GEN PURP 6X96IN ADHESION
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield 60093
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no. 2
la romana, la romana 22000
DR   22000
Manufacturer Contact
yarina montas
three lakes drive
northfield 60093
MDR Report Key22856716
Report Number8043817-2025-00005
Device Sequence Number9091736
Product Code PUI
UDI-Device Identifier00748426107407
UDI-Public00748426107407
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAPC1292
Device Lot Number3135LRP800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown